Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 26, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at May 6, 2015, 10:53 PM CDT for Throckmorton County, Texas. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2015, 10:53 PM CDT (03:53 UTC)
- Expired
- May 6, 2015, 11:29 PM CDT
- In force
- 36 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.75 in
County Throckmorton County, TX
The radar
The Dyess AFB radar (KDYX), 91 km from the middle of the area, began a volume at 03:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 11:00 PM CDT | TORNADO | 4 Wnw Elbert, TX | TORNADO OBSERVED CROSSING THE FIELD NORTH OF HWY 79 NEAR FM 2459. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 8:51 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.9 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1584 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1221 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
421
WFUS54 KSJT 070353
TORSJT
TXC447-070445-
/O.NEW.KSJT.TO.W.0026.150507T0353Z-150507T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
1053 PM CDT WED MAY 6 2015
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN THROCKMORTON COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 1145 PM CDT
* AT 1051 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 5 MILES NORTHWEST OF ELBERT...AND MOVING
NORTHEAST AT 10 MPH.
HAZARD...TORNADO...BASEBALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
ELBERT AROUND 1110 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3340 9895 3325 9895 3326 9911 3336 9911
TIME...MOT...LOC 0353Z 245DEG 8KT 3330 9907
TORNADO...RADAR INDICATED
HAIL...2.75IN
$$3 follow-up statements
730
WWUS54 KSJT 070408
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1108 PM CDT WED MAY 6 2015
TXC447-070445-
/O.CON.KSJT.TO.W.0026.000000T0000Z-150507T0445Z/
THROCKMORTON TX-
1108 PM CDT WED MAY 6 2015
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN THROCKMORTON
COUNTY UNTIL 1145 PM CDT...
AT 1104 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR ELBERT...AND MOVING NORTHEAST AT 10 MPH.
HAZARD...TORNADO AND BASEBALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN
THROCKMORTON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3328 9895 3329 9907 3337 9908 3340 9895
TIME...MOT...LOC 0408Z 245DEG 8KT 3333 9900
TORNADO...RADAR INDICATED
HAIL...2.75IN
$$101
WWUS54 KSJT 070414
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1114 PM CDT WED MAY 6 2015
TXC447-070445-
/O.CON.KSJT.TO.W.0026.000000T0000Z-150507T0445Z/
THROCKMORTON TX-
1114 PM CDT WED MAY 6 2015
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN THROCKMORTON
COUNTY UNTIL 1145 PM CDT...
AT 1113 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 6 MILES NORTH OF ELBERT...AND MOVING EAST AT 10 MPH.
HAZARD...TORNADO AND HEN EGG SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHEASTERN THROCKMORTON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 3332 9895 3333 9902 3338 9902 3340 9895
TIME...MOT...LOC 0414Z 248DEG 7KT 3335 9897
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$942 WWUS54 KSJT 070429 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1129 PM CDT WED MAY 6 2015 TXC447-070438- /O.CAN.KSJT.TO.W.0026.000000T0000Z-150507T0445Z/ THROCKMORTON TX- 1129 PM CDT WED MAY 6 2015 ...THE TORNADO WARNING FOR NORTHEASTERN THROCKMORTON COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT. LAT...LON 3332 9895 3333 9902 3338 9902 3340 9895 TIME...MOT...LOC 0428Z 248DEG 7KT 3336 9894 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 6, 6:15 PM CDT, 4 hours 38 minutes earlier.
Area forecast discussion, May 6, 6:15 PM CDT, 4 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 615 PM CDT Wed May 6 2015 .AVIATION... /00Z TAFS/ Currently severe storms across the Big Country north of the KABI terminal. Going with a VCTS at the KABI terminal and an hour tempo group between 03-04Z. New storms developing out into the eastern Permian Basin and may make it east into the Concho Valley and possibly the KSJT terminal after 01Z. Otherwise, at least isolated thunderstorms after midnight. Widespread stratus will develop after 06Z across West Central Texas with mainly IFR ceilings through Thursday morning. The winds will be south with gusts to near 25 knots. && .PREV DISCUSSION... /ISSUED 408 PM CDT Wed May 6 2015/ SHORT TERM... There is currently a severe weather threat on going across West Central Texas, with Tornado Watches in effect until 9 PM. The main reasons for the severe weather is strong instability and bulk effective shear of 40 to 45 knots. Have one isolated severe storm just west of Coleman and a few showers and storms over the western Big Country. The best potential for severe storms will be this evening anywhere across the area. The main hazards will be isolated tornadoes, very large hail and damaging winds. Have likely Pops across the Big Country to chance Pops further south. For Thursday, there will a another chance of thunderstorms. The best threat for a few severe storms will be across north of the I-20 corridor, where the instability and shear will be more favorable. The main hazards will be large hail and damaging winds. the best chance for severe weather will be during the afternoon and evening. LONG TERM... (Thursday Night through Sunday) There will be a chance of thunderstorms through much of the extended period, with severe weather possible through this weekend. Upper level southwest flow will continue on Friday across the southern Plains with a dryline which will push into the western 1/3 of the area during the afternoon. the combination of strong instability and good deep layer shear will lead to scattered thunderstorms mainly during the afternoon and evening across much of the area. A few storms may be severe, with large hail and damaging winds being the main threats. For Saturday, a strong upper level short wave will rotate northeast across Texas and Oklahoma with increasing mid and upper level ascent. At the surface, low pressure will be located across western Kansas by Saturday afternoon with a dryline extending south across western Texas. Thunderstorms will fire once again across the eastern 2/3 of our area. The combination of good instability and 0-6km shear will probably lead some storms being severe. Also, the strong upper level forcing, along with a fast mid level jet, may result in more significant severe weather, at least across the eastern 1/3 of the area. This is something we will have to watch at we get closer to the event. For Sunday, the combination of a cold front and continue upper level southwest flow will lead to another round of convection and the possibility for some heavy rainfall as the deep layer flow will be unidirectional with the possibility of training cells. (Monday through Wednesday) Looks like a potential wet pattern will continue across West Central through early next week. The combination of warm air advection above a shallow cool airmass and upper level disturbance moving by will continue to bring a chance of showers and thunderstorms. && .PRELIMINARY POINT TEMPS/POPS... Abilene 66 82 67 84 67 / 60 50 30 50 40 San Angelo 68 86 69 87 68 / 40 30 20 30 30 Junction 68 82 69 83 68 / 30 20 20 40 30 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 21
Hazardous weather outlook, May 6, 1:59 PM CDT, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 159 PM CDT WED MAY 6 2015 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-071900- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 159 PM CDT WED MAY 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS MUCH OF WEST CENTRAL TEXAS. THE MOST SIGNIFICANT SEVERE WEATHER THREAT AREA...INCLUDING A FEW TORNADOES...HAIL LARGER THAN BASEBALL BALL SIZE...DAMAGING WINDS...WILL BE ALONG AND NORTH OF A SWEETWATER TO BALLINGER TO BROWNWOOD LINE. IN ADDITION...STORMS WILL PRODUCE DANGEROUS LIGHTNING AND THE POTENTIAL FOR LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A CHANCE OF THUNDERSTORMS WILL CONTINUE INTO EARLY NEXT WEEK. WHILE ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE EACH DAY...THERE IS THE POTENTIAL FOR MORE ORGANIZED SEVERE WEATHER ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING. 24
In the hours before
Local storm report, May 6, 8:24 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
824 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM HAIL RULE 33.18N 99.89W
05/06/2015 M1.25 INCH HASKELL TX TRAINED SPOTTER
&&
EVENT NUMBER SJT1500270
JOHNSONLocal storm report, May 6, 9:53 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
953 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 PM TORNADO 8 W THROCKMORTON 33.19N 99.32W
05/06/2015 THROCKMORTON TX STORM CHASER
LARGE TORNADO REPORTED BY MULTIPLE STORM CHASERS NEAR
THE INTERSECTION OF US 380 AND TX 222. TORNADO HAS SINCE
BECOME RAIN WRAPPED.
&&
EVENT NUMBER SJT1500271
JOHNSONSpecial weather statement, May 6, 10:05 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1005 PM CDT WED MAY 6 2015 TXZ071-070345- IRION TX- 1005 PM CDT WED MAY 6 2015 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 PM CDT FOR IRION COUNTY... POTENTIAL STORM HAZARDS INCLUDE... GUSTY WINDS TO 50 MPH AND HAIL UP TO THE SIZE OF NICKELS AT 1003 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST OF BARNHART...OR ABOUT 9 MILES EAST OF BIG LAKE...MOVING EAST AT 35 MPH. POTENTIAL STORM IMPACTS INCLUDE... SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED... SCATTERED POWER OUTAGES POSSIBLE... LIGHT LOOSE OBJECTS TOSSED... DANGEROUS DRIVING CONDITIONS... ISOLATED SMALL DENTS TO VEHICLES... THE STRONG THUNDERSTORM WILL BE NEAR... BARNHART BY 1015 PM CDT LAT...LON 3112 10128 3126 10128 3136 10089 3110 10087 TIME...MOT...LOC 0304Z 264DEG 29KT 3120 10129
Local storm report, May 6, 10:08 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1008 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM FLASH FLOOD 2 W IRBY 33.18N 99.56W
05/06/2015 HASKELL TX STORM CHASER
ONE FOOT OF FAST FLOWING WATER OVER US 380. FLOODED
AREA IS APPROXIMATELY 100 YARDS WIDE. ROAD IS
IMPASSIBLE.
&&
EVENT NUMBER SJT1500272
JOHNSONLocal storm report, May 6, 10:16 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1016 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TORNADO 8 NW THROCKMORTON 33.25N 99.28W
05/06/2015 THROCKMORTON TX STORM CHASER
MULTIPLE REPORTS OF A CONE TORNADO APPROXIMATELY 8
MILES NORTHWEST OF THROCKMORTON.
&&
EVENT NUMBER SJT1500273
JOHNSONLocal storm report, May 6, 10:35 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1035 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 PM FUNNEL CLOUD 8 N THROCKMORTON 33.29N 99.18W
05/06/2015 THROCKMORTON TX STORM CHASER
FUNNEL CLOUD JUST CROSSED HIGHWAY 183 APPROXIMATELY 8
MILES NORTH OF THROCKMORTON.
&&
EVENT NUMBER SJT1500274
JOHNSONThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:25 PM CDT | Areal Flood Advisory | SJT | Haskell | 95 min |
| May 6, 7:29 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Throckmorton | 46 min |
| May 6, 8:10 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Throckmorton | 50 min |
| May 6, 8:17 PM CDT | Tornado Warning | SJT | Haskell, Throckmorton | 43 min |
| May 6, 8:36 PM CDT | Areal Flood Advisory | SJT | Haskell, Throckmorton | 114 min |
| May 6, 8:53 PM CDT | Tornado Warning | SJT | Haskell, Throckmorton | 52 min |
| May 6, 8:56 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Throckmorton | 64 min |
| May 6, 9:05 PM CDT | Flash Flood Warning | SJT | Haskell, Throckmorton | 3 hr |
| May 6, 9:31 PM CDT | Tornado Warning | SJT | Throckmorton | 44 min |
| May 6, 9:54 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Throckmorton | 66 min |
| May 6, 10:05 PM CDT | Special Weather Statement | SJT | Irion | 40 min |
| May 6, 10:08 PM CDT | Tornado Warning | SJT | Throckmorton | 52 min |
| May 6, 10:58 PM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 32 min |
| May 7, 1:55 PM CDT | Special Weather Statement | SJT | Throckmorton | 65 min |
| May 7, 2:11 PM CDT | Special Weather Statement | SJT | Throckmorton | 34 min |
| May 7, 2:43 PM CDT | Special Weather Statement | SJT | Throckmorton | 32 min |
| May 7, 3:37 PM CDT | Special Weather Statement | SJT | Throckmorton | 23 min |
| May 7, 4:35 PM CDT | Special Weather Statement | SJT | Haskell | 25 min |
| May 7, 4:59 PM CDT | Special Weather Statement | SJT | Haskell | 31 min |
| May 7, 5:28 PM CDT | Special Weather Statement | SJT | Haskell | 47 min |
| May 7, 5:38 PM CDT | Special Weather Statement | SJT | Fisher, Jones | 52 min |
| May 7, 5:42 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Throckmorton | 48 min |
| May 7, 5:49 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Jones, Shackelford | 41 min |
| May 7, 6:02 PM CDT | Special Weather Statement | SJT | Throckmorton | 43 min |
| May 7, 6:06 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones | 39 min |
| May 7, 6:20 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Shackelford, Throckmorton | 40 min |
| May 7, 6:24 PM CDT | Special Weather Statement | SJT | Taylor | 21 min |
| May 7, 6:28 PM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 47 min |
| May 7, 6:44 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Haskell, Jones, Shackelford, Taylor | 46 min |
| May 7, 6:58 PM CDT | Severe Thunderstorm Warning | SJT | Shackelford, Throckmorton | 32 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.